# SDR REXA2017032000409

- Difficulty date: March 20, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 7,537 hours, 5,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE THIRED STEP FROM THE TOP, LOWER CORNER AREA IS CRACKED.  REPAIRED THE PAX DOOR STEP IAW REO 670-52-11-104, REV H.
